Feminax Express 16 Tablets Ibuprofen Lysine

£4.50

Feminax Express 342mg tablets provide fast relief from period pain and associated symptoms including

Product details

    • Cramps
    • Muscular pain
    • Backache
    • Headache

Also suitable for relief of rheumatic pain, nerve pain, migraine, dental pain, fever and symptoms of cold and flu

1 in stock

SKU: CFE16 Categories: , Tags: , ,
Share:

Description

Feminax Express – 16pk

Feminax Express 342mg tablets provide fast relief from period pain and associated symptoms including

Product details

    • Cramps
    • Muscular pain
    • Backache
    • Headache

Also suitable for relief of rheumatic pain, nerve pain, migraine, dental pain, fever and symptoms of cold and flu

Suitable for

Adults, elderly and children over 12 years

How to use

Please read the enclosed leaflet carefully before use

For oral use. Swallow the tablets whole with water

Do not chew

Adults, the elderly and children over 12 years: Initially take 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours

Leave at least 4 hours between doses

Do not exceed 6 tablets in 24 hours

Not suitable for children under 12 years

Hazards and Cautions

Take the lowest affective does needed to relieve your symptoms, as this product is intended for short term use only

Do not take these tablets for longer than 10 days

Consult your doctor if symptoms persist or worsen

Keep all medicines out of the reach and sight of children

Do not take if you:

    • Have or have had a stomach ulcer, perforation or bleeding of the stomach
    • Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
    • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
    • If you are pregnant do not take this product and ask your doctor for advice

Speak to a pharmacist or your doctor before taking if you have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, are a smoker, or are taking regular medication – see enclosed leaflet

Do not exceed the stated dose

Keep all medicines out the sight and reach of children

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
  • Seek advice if you suffer from allergies
  • Keep all medicines out of the reach of children

Active ingredients

Ibuprofen

Ingredients

Active Ingredients: 200 mg Ibuprofen (as Ibuprofen lysine)

You can get product advice to personalise your period by messaging us on Facebook or e-mail the team at the office. ❤️Absolute confidentiality always. ❤️

%d bloggers like this: